# SDR USAA2012012000003

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 64,876 hours, 41,055 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop
- Condition: Broken
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 65C26603101
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 1904 - LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED DURING FLAP EXTENSION NR 3 SLAT NOT FULLY EXTENDED.  UPON FURTHER EVALUATION FOUND THE NR 3 SLAT INBOARD MAIN TRACK DOWNSTOP ASSEMBLY FAILED.  REPLACED & ADJUSTED NR 3 SLAT ASSEMBLY & OPS TEST GOOD IAW B737 AMM 27-81-21 & 27-88-00.
